# SDR ASOA02085

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT INBOARD AND RIGHT OUTBOARD CROSSBEAMS AT FRAME 16 WERE CORRODED.  MAINTENANCE REMOVED AND REPLACED BOTH THE LEFT INBOARD AND RIGHT OUTBOARD CROSS BEAMS AT FRAME 16 IAW SRM 51-40-02.  (M)
